# SDR NWAA093749974

- Difficulty date: November 2, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N9338
- Make and model: Doug DC-9-31
- Aircraft serial: 47347
- Aircraft time: 97,365 hours, 100,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN THE FIRST CLASS SECTION OF THE CABIN HAD FAILED AND THE EXIT SIGN BY THE RIGHT GALLEY DOOR IS INOPERATIVE.  MAINTENANCE REPLACED THE FUSE IN THE EXIT SIGN BY GALLEY DOOR.  OPERATIONAL CHECK WAS GOOD.
